# SDR SIMA200409903

- Difficulty date: April 5, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N340RC
- Make and model: Saab 340B
- Aircraft serial: 340B340
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AE7064588
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT, CREW HEARD A POP IN THE NOSE GEAR AREA FOLLOWED BY MAIN ACCUMULATOR DROPPING TO ZERO. PERFORMED EMERGENCY EXTENSION OF LANDING EAR.  LANDED WITH ZERO FLAPS.  FOUND NLG ACTUATOR LINE BROKEN.  REPLACED ACTUATOR LINE IAW AMM 29-11.  AIRCRAFT RETURNED TO SERVICE.  (M)
